# SDR SWAA2015102345280

- Difficulty date: October 6, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED AT BS 824, RBL 70.  REPAIRED CREASE BEAM IAW EA.
